# SDR C77A20150621002

- Difficulty date: June 21, 2015
- Submitted: June 21, 2015
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 20,749 hours, 11,966 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Part time: 10,116 hours, 5,802 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT FLOORBEAM, PN 170-65669-004, HAS CORROSION BETWEEN FRAME 85 & 89, RBL 11, X=23041 - 24458 Y= 260.  R & R AFT RT FLOORBEAM IAW SRM 51-41-01 & 51-43-01 ON WO 14978842G8 IAW EO E170-53MR-094 REV 4 WO 645755.
